ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.4.5967

Some residual properties of polycyclic groups and split extensions

Azarov D. N.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 4.
Abstract:
It is proved that for every finite set \(\pi\) of primes there exists a polycyclic group which is a residually finite \(p\)-group if and only if the number \(p\) belongs to the set \(\pi\).
Keywords: polycyclic group, split extension
Language: Russian Download the full text  
For citation: Azarov D. N. Some residual properties of polycyclic groups and split extensions. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 4, pp.3-10. DOI 10.23671/VNC.2015.4.5967
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт